# SDR REXA2013012100169

- Difficulty date: January 21, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N8964E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7964
- Aircraft time: 18,757 hours, 16,247 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4236 (CMH - MSP) A LOUD CLACKING NOISE AFTER TAKEOFF.  WHEN GEAR WAS SELECTED UP A LOUD REPETITIVE GRINDING/THUMPING NOISE WAS HEARD FROM THE NLG AREA.  THE NLG SHOWED IN TRANSIT AND MLG SHOWED UP.  THE NLG DIDN'T SHOW UP AND LOCKED UNTIL 6 MINUTES AFTER THEY WERE SELECTED UP.  TROUBLESHOOT CLACKING NOISE BY SERVICING NLG STRUT IAW AMM 12-12-32.  REMOVED AND REPLACED NLG UPLOCK ASSY IAW AMM 32-33-05.  RIG AND OPS CHECKED NLG RETRACTION AND EXTENSION UPLOCK.  OPS CHECK NO DEFECTS NOTED AND OK FOR SERVICE.  SERVICED NLG WITH NEW OIL AND NITROGEN IAW CRJ AMM 12-12-32.  AIRCRAFT WAS ON GROUND AT TIME OF SERVICING.
